# SDR SWAA114675

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 24,699 hours, 14,352 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SA33075
- Part serial: BNG10141
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE INOP.  REMOVED AND REPLACED SLIDE PER MT.
